19-11-2018 10:52 PM
06-09-2018 03:23 PM
04-09-2018 02:43 PM
I am 33 and started taking tamoxifen two weeks ago, it seems like as soon as i started taking it i started getting a headache and now have weird lower back pain.
Is this a side effect, i was at my oncologist and he said headaches is not really a side effect.
16-01-2018 07:46 PM - edited 16-01-2018 07:48 PM
Thank you for sharing your story. I am a stage 1 breast cancer survivor. My mastectomy was in Dec. 2013.I have been on Tamoxifen for 4 years now, and the side effects have been steadily increasing. My oncologist also recommended anti-depressants, but I am very wary of getting started on yet another drug. right now I am seriously considering going off Tamox 1 year early, as my moods/emotions/weight/sense of well-being has been drastically affected this winter. I am nervous to go off early, but really want my life back. any advice?
03-10-2017 04:50 AM
03-10-2017 04:00 AM
18-01-2017 07:54 AM
Hi Jane, i have been looking all over the internet for advice on Maca when taking Tamoxifen and so pleased i came across your post.
I was diagnosed a year ago with IDC which was ER+ and been on tamoxifen, as a result i seem to have lost my va va voom.
Are you still taking Maca, and is it still helping you?
I have ordered the capsules which should be here today so i am hoping they are going to help me.
Any advice would be great.
23-04-2016 07:05 PM - edited 23-04-2016 07:06 PM
Claudie: Just nosing back at old threads I'd been involved in. So interesting to read your journey on Tamoxifen. It's very good you had a supportive medical team. I've had no support form the GP practice, I haven't been able to see an oncologist for 2 years and haven't seen any consultant for follow up for 18 months. The system here in Shropshire is appalling. If you can't make 2 appointment times, you're out. They've signed me off from outpatients 2 1/2 years post diagnosis. Very sad. I'm not sure any of them have actually twigged I'm not on Tamoxifen anymore? I'm still happy with my decision and wouldn't change it. Hope you're still good.
15-06-2015 11:36 AM
hi 46, and was not in menopause but guess i am now, they said tke tabs at night to sleep through symptons but i kept forgetting, so i take in morning, to start with they are quite extremem, you do get used to them, i am still hot fromt he radiotherapy 3 months ago and have put on 2 stone (i did give up smoking too), and find i am hotter all the time, hoping to get ome weight off and may feel better, get quite tired and down, due to the circumstances i think, but have counselling at our local fountain centre and that really helps, i also did research into energy boosting foods and tired them in my diet, mcmillan do a book on fatigue and it says try not to sleep during day, which i must admit helps, i rest rather than sleep, as i feel worse when i wake.
hope that helps x
31-05-2015 10:48 AM - edited 31-05-2015 11:36 AM
27-04-2015 12:35 AM
20-04-2015 12:24 AM
07-02-2015 12:23 AM
25-01-2015 12:14 PM
17-12-2014 05:45 PM
17-12-2014 11:18 AM
I'm new here!
I am 39 and have been on Tamoxifen for almost 2 months now. I have experienced feelings of severe low self esteem, but I'm not sure if that's me or the drug/hormones. I feel fat and ugly.
Anyone experienecing similar? I am being ferocious to my pooor supportive boyfriend!
07-11-2014 12:55 AM